# SDR ASAA2014121910008

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,257 hours, 8,350 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED.  ZONE TEMP CONTROLLER 2 FAULTS FLT DECK TRIM VALVE.  PERFORMED FIM 21-62, TASK 832.  ZONE TEMP LIGHT EXTINGUISHED, AND ZONE TEMP CONTROLLER BITE CK GOOD IAW FIM 21-62, TASK 801.  RAN PACKS, NO DEFECTS.  NO HISTORY LAST 30 DAYS.
